# SDR SWAA021125

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 38,822 hours, 39,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES LOOSE ON CABIN FLOOR.  SECURED WIRES PER MM.
